# SDR BJNA000102

- Difficulty date: January 27, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 798509
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, X
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FLAMED OUT ON TAKEOFF ROLL. INSPECTION OF ENGINE DETERMINE CAUSE TO BE INGESTION OF FOD, DAMAGING C-1, C-7, C-8 AND C-9 COMPRESSOR BLADES.  (M)
